Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Olanzapine and side effects

Posted by Debbie on January 16, 1999, at 13:37:50

In reply to Olanzapine and side effects, posted by SaM on October 22, 1998, at 2:44:51

> Has anyone experienced side effects on olanzapine such as white blood count drop or NMS. Would appreciate any dialogue in this area.
> Sam
Has anyone experienced weight gain on olanzapine that doesn't respond to dieting.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie thread:939